Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the use of a combination of trazodone and xanax?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
How about a combination of Trazadone and xanax?
Posted Thu, 14 Nov 2013 in Mental Health
Answered by Dr. Rhea Chanda 1 hour later
Brief Answer:

Detailed Answer:

The combination of trazodone and xanax should be used with extreme caution.

The two drugs have been known to interact to cause severe side effects of dizziness, sedation, drowsiness and impairment of cognitive functions.

These drugs shouldn't be taken together without the knowledge of your psychiatrist.

Since you are already on various medication, you shouldn't take any such drugs without consulting your various doctors. At present, I suggest that you do not combine these drugs.

Hope this answers your question. Please feel free to write back if you need any clarification.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor